MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513401
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 standard capacity biopsy forceps was to be used during a procedure on (b)(6) 2023.Prior to the procedure when preparing the medical supplies for the endoscopy room, a hair was observed inside the product packaging.There was no patient involvement reported for this event as this happened prior to the procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of packaging foreign matter.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of packaging foreign matter.Block h10: the radial jaw 4 multibite single-use biopsy forceps was returned to boston scientific for laboratory analysis.Visual inspection confirmed the presence of a hair inside the sealed pouch.Following receipt of this complaint event and returned product analysis, boston scientific initiated a non-conforming events prevention (ncep) investigation to determine if any corrective actions were warranted.Boston scientific's investigation concluded that the referenced event was an isolated event due to human error.A review of the manufacturing process found that the pouch inspection operation step to ensure that packaged devices are free of foreign material was not completed in this case.All product builders were made aware of the event, and the procedure was reviewed by all applicable product builders to heighten awareness of the requirements outlined in this manufacturing process, including the pouch inspection procedure.The ncep investigation was completed on october 20, 2023.Boston scientific's product performance monitoring confirms that the radial jaw 4 multibite single-use biopsy forceps is performing within established design, safety, and anticipated product performance expectations, and continues to meet its intended use with respect to safety and performance.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 standard capacity biopsy forceps was to be used during a procedure on (b)(6), 2023.Prior to the procedure when preparing the medical supplies for the endoscopy room, a hair was observed inside the product packaging.There was no patient involvement reported for this event as this happened prior to the procedure.

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17695268
Report Number3005099803-2023-04722
Device Sequence Number2647534
Product Code FCL
UDI-Device Identifier08714729777960
UDI-Public08714729777960
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model NumberM00513401
Device Catalogue Number1340
Device Lot Number0031411775
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown